# SDR ASAA2018100526358

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,406 hours, 9,673 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AND 2 SAT COMMUNICATION WILL CONNECT AND RECEIVE COM BUT WILL NOT TRANSMIT BITE OK ON PAGE 2. GROUNDED - YES. ON DEFERRAL.
